Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2020, Volume 60, Number 9, Pages 1496–1502 (Mi zvmmf11128)  

On solutions of elliptic systems with a jump at the boundary

A. O. Bagapshab

a Dorodnitsyn Computing Center, Russian Academy of Sciences, Moscow, 119991 Russia
b St. Petersburg State Uviversity, St. Petersburg, 199034 Russia

Abstract: The Dirichlet problem for a strongly elliptic system of the second order with constant coefficients in the domain with a piecewise smooth boundary and piecewise continuous boundary data is considered. The behavior near the jump point of the boundary function is shown.

Key words: elliptic systems, Lamé equation, Dirichlet problem, boundary behavior.

Funding Agency Grant Number
Russian Science Foundation 17-11-01064-П
This work was supported by the Russian Foundation for Basic Research, project no. 17-11-01064-P.


DOI: https://doi.org/10.31857/S0044466920090069


English version:
Computational Mathematics and Mathematical Physics, 2020, 60:9, 1445–1451

Bibliographic databases:

UDC: 517.95
Received: 06.06.2020
Revised: 06.06.2020
Accepted:20.06.2020

Citation: A. O. Bagapsh, “On solutions of elliptic systems with a jump at the boundary”, Zh. Vychisl. Mat. Mat. Fiz., 60:9 (2020), 1496–1502; Comput. Math. Math. Phys., 60:9 (2020), 1445–1451

Citation in format AMSBIB
\Bibitem{Bag20}
\by A.~O.~Bagapsh
\paper On solutions of elliptic systems with a jump at the boundary
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2020
\vol 60
\issue 9
\pages 1496--1502
\mathnet{http://mi.mathnet.ru/zvmmf11128}
\crossref{https://doi.org/10.31857/S0044466920090069}
\elib{https://elibrary.ru/item.asp?id=43832508}
\transl
\jour Comput. Math. Math. Phys.
\yr 2020
\vol 60
\issue 9
\pages 1445--1451
\crossref{https://doi.org/10.1134/S0965542520090067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:000583227600004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85094643262}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf11128
  • http://mi.mathnet.ru/eng/zvmmf/v60/i9/p1496

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021